# SDR LR7A2014032200720

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,597 hours, 16,649 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 3557072
- Condition: Damaged
- Location: Bs 1134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND HOLE IN RUDDER TIP SKIN, FS 1134, VSS272, BL0.  REPAIRED IAW MEA 382-55-14-002, NR N69.
